Coverart for item
The Resource Degenerate nonlinear diffusion equations, Angelo Favini, Gabriela Marinoschi

Degenerate nonlinear diffusion equations, Angelo Favini, Gabriela Marinoschi

Label
Degenerate nonlinear diffusion equations
Title
Degenerate nonlinear diffusion equations
Statement of responsibility
Angelo Favini, Gabriela Marinoschi
Creator
Contributor
Subject
Language
eng
Summary
"The aim of these notes is to include in a uniform presentation style several topics related to the theory of degenerate nonlinear diffusion equations, treated in the mathematical framework of evolution equations with multivalued m-accretive operators in Hilbert spaces. The problems concern nonlinear parabolic equations involving two cases of degeneracy. More precisely, one case is due to the vanishing of the time derivative coefficient and the other is provided by the vanishing of the diffusion coefficient on subsets of positive measure of the domain. From the mathematical point of view the results presented in these notes can be considered as general results in the theory of degenerate nonlinear diffusion equations. However, this work does not seek to present an exhaustive study of degenerate diffusion equations, but rather to emphasize some rigorous and efficient techniques for approaching various problems involving degenerate nonlinear diffusion equations, such as well-posedness, periodic solutions, asymptotic behaviour, discretization schemes, coefficient identification, and to introduce relevant solving methods for each of them."--Publisher description
Member of
Cataloging source
BTCTA
http://library.link/vocab/creatorDate
1946-
http://library.link/vocab/creatorName
Favini, A.
Illustrations
illustrations
Index
index present
Literary form
non fiction
Nature of contents
bibliography
http://library.link/vocab/relatedWorkOrContributorName
Marinoschi, Gabriela
Series statement
Lecture notes in mathematics
Series volume
2049
http://library.link/vocab/subjectName
  • Burgers equation
  • Degenerate differential equations
Label
Degenerate nonlinear diffusion equations, Angelo Favini, Gabriela Marinoschi
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 135-139) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
1. Existence for parabolic-elliptic degenerate diffusion problems -- 2. Existence for diffusion degenerate problems -- 3. Existence for nonautonomous parabolic-elliptic degenerate diffusion equations -- 4. Parameter identification in a parabolic-elliptic degenerate problem
Control code
773670668
Dimensions
23 cm
Extent
xxi, 143 pages
Isbn
9783642282843
Isbn Type
(pbk.)
Lccn
2012936484
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
color illustrations
System control number
(OCoLC)773670668
Label
Degenerate nonlinear diffusion equations, Angelo Favini, Gabriela Marinoschi
Publication
Bibliography note
Includes bibliographical references (pages 135-139) and index
Carrier category
volume
Carrier category code
  • nc
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
1. Existence for parabolic-elliptic degenerate diffusion problems -- 2. Existence for diffusion degenerate problems -- 3. Existence for nonautonomous parabolic-elliptic degenerate diffusion equations -- 4. Parameter identification in a parabolic-elliptic degenerate problem
Control code
773670668
Dimensions
23 cm
Extent
xxi, 143 pages
Isbn
9783642282843
Isbn Type
(pbk.)
Lccn
2012936484
Media category
unmediated
Media MARC source
rdamedia
Media type code
  • n
Other physical details
color illustrations
System control number
(OCoLC)773670668

Library Locations

    • Mathematical Sciences LibraryBorrow it
      104 Ellis Library, Columbia, MO, 65201, US
      38.944377 -92.326537
Processing Feedback ...